# SDR NOVA0506

- Difficulty date: January 23, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-3 EMERGENCY DOOR EXTERIOR LIGHT INOP.
